Mathematical Finance

Cover image for Vol. 17 Issue 4

October 2007

Volume 17, Issue 4

Pages 477–627

  1. ARTICLES

    1. Top of page
    2. ARTICLES
    1. A NOTE ON THE EFFECTS OF TAXES ON OPTIMAL INVESTMENT (pages 477–485)

      Cristin Buescu, Abel Cadenillas and Stanley R. Pliska

      Article first published online: 14 SEP 2007 | DOI: 10.1111/j.1467-9965.2007.00312.x

    2. CALLABLE PUTS AS COMPOSITE EXOTIC OPTIONS (pages 487–502)

      Christoph Kühn and Andreas E. Kyprianou

      Article first published online: 14 SEP 2007 | DOI: 10.1111/j.1467-9965.2007.00313.x

    3. LINEAR-QUADRATIC JUMP-DIFFUSION MODELING (pages 575–598)

      Peng Cheng and Olivier Scaillet

      Article first published online: 14 SEP 2007 | DOI: 10.1111/j.1467-9965.2007.00316.x

    4. DYNAMIC INDIFFERENCE VALUATION VIA CONVEX RISK MEASURES (pages 599–627)

      Susanne Klöppel and Martin Schweizer

      Article first published online: 14 SEP 2007 | DOI: 10.1111/j.1467-9965.2007.00317.x

SEARCH

SEARCH BY CITATION